# SDR AALA2009032000002

- Difficulty date: March 20, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 84,268 hours, 16,669 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - AUXILIARY POWER UNIT FAILED AND LEFT ENGINE GENERATOR WAS ON PLACARD.  EMERGENCY DECLARED, RETURNED TO LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT OIL SENSOR AND NUMBER 1 ENGINE INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
